BibTeX record journals/amc/LiuZLW17

download as .bib file

@article{DBLP:journals/amc/LiuZLW17,
  author    = {Lei Liu and
               Qi Zhou and
               Hongjing Liang and
               Lijie Wang},
  title     = {Stability and Stabilization of Nonlinear Switched Systems Under Average
               Dwell Time},
  journal   = {Appl. Math. Comput.},
  volume    = {298},
  pages     = {77--94},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.11.006},
  doi       = {10.1016/j.amc.2016.11.006},
  timestamp = {Fri, 21 Feb 2020 21:22:16 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/LiuZLW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics